# SDR UPS05845054

- Difficulty date: June 28, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SAA47504201
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR LT SIDE FS 860 AFT SIDE L18L  ATTACH FITTING CRACKED.  REMOVED AND REPLACED ATTACH FITTING IAW SRM 51-1-20D.
